Electron. J. Differential Equations, Vol. 2016 (2016), No. 298, pp. 1-49.

Sturm-Liouville BVPs with Caratheodory nonlinearities

Abdelhamid Benmezai, Wassila Esserhane, Johnny Henderson

In this article we study the existence and multiplicity of solutions for several classes of Sturm-Liouville boundary value problems having Caratheodory nonlinearities. Many results existing in the literature for such boundary value problems in the continuous framework will find in this work their extensions to the Caratheodory setting.

Submitted August 14, 2016. Published November 22, 2016.
Math Subject Classifications: 34B15, 34B16, 34B18.
Key Words: Sturm-Liouville BVPs; Half-eigenvalue; Caratheodory nonlinearities; Jumping nonlinearities.

Show me the PDF file (604 KB), TEX file for this article.

Abdelhamid Benmezaï
Faculty of Mathematics, USTHB
Algiers, Algeria
email: aehbenmezai@gmail.com
Wassila Esserhane
Graduate School of Statistics and Applied Economics
P.O. Box 11, Doudou Mokhtar
Ben-Aknoun Algiers, Algeria
email: ewassila@gmail.com
Johnny Henderson
Department of Mathematics
Baylor University
Waco, Texas 76798-7328, USA
email: Johnny_Henderson@baylor.edu

Return to the EJDE web page